# SDR GLBA2012112800121

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND TWO CRACKS COMING OUT OF A RIVET HOLE ON LONGERON UNDER FINGER DOUBLER AT FS 107, .5" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-072.    MAJOR REPAIR.
